# SDR ABXA030194

- Difficulty date: June 10, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 40,254 hours, 36,237 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311T14002
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TWO GOUGES WERE FOUND ON NR 1 ENGINE STRUT RIGHT SKIN PANEL NEAR AN ACCESS DOOR CUTOUT.   MAXIMUM DEPTH OF BLEND OUT REQUIRED TO COMPLETELY REMOVE DAMAGE WAS 0.035 INCH.   REPAIRED AREA IAW REA B654-46243MR.
